We are Macmillan. Cancer Support
Has anyone else experienced an allergic reaction to chemo?
Mum came out in a nasty rash a week after her first chemo. The consultant today told her that they don't know which of the 2 drugs will have caused it so they will discontinue the less effective one and reduce the dose of the other drug for her next session so that if she has another reaction it won't be severe. If they had continued with the previous doses the reactions were likely to become more severe each time and may have lead to breathing problems.
Also we also found out today that the aortic nodes are showing as swollen on her latest scan where they were not on previous scans. I assume that this is a sign that they didn't get everything as they'd hoped during surgery. The consultant said that the chemo should help this.
So we're back to the waiting limbo again - and keeping fingers crossed that the reactions were caused by the less effective drug.
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?